Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Porous Media
Импакт фактор: 1.49 5-летний Импакт фактор: 1.159 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN Печать: 1091-028X
ISSN Онлайн: 1934-0508

Выпуски:
Том 22, 2019 Том 21, 2018 Том 20, 2017 Том 19, 2016 Том 18, 2015 Том 17, 2014 Том 16, 2013 Том 15, 2012 Том 14, 2011 Том 13, 2010 Том 12, 2009 Том 11, 2008 Том 10, 2007 Том 9, 2006 Том 8, 2005 Том 7, 2004 Том 6, 2003 Том 5, 2002 Том 4, 2001 Том 3, 2000 Том 2, 1999 Том 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v19.i11.40
pages 975-991

APPLICATION OF A NEW ANALYTICAL METHOD FOR THE RICHARDS' EQUATION, BASED ON THE BROOKS AND COREY MODEL

Jalil Manafian
Department of Applied Mathematics, Faculty of Mathematics Science, University of Tabriz, Tabriz, Iran
Mehrdad Lakestani
Department of Applied Mathematics, Faculty of Mathematics Science, University of Tabriz, Tabriz, Iran
Ahmet Bekir
Eskisehir Osmangazi University, Department of Mathematics − Computer, 26480, Eskisehir- Turkey

Краткое описание

This paper is concerned with the traveling wave solutions and analytical treatment of the infiltration equation. Based on the new technique, namely, the tan (Φ(ξ) / 2)-expansion method, the solution procedure of the nonlinear infiltration equation is investigated. We obtained the exact solutions for the aforementioned nonlinear infiltration equation. These solutions contain four types of hyperbolic function, a trigonometric function, and exponential and rational solutions. Recently this method was developed for searching exact traveling wave solutions of nonlinear partial differential equations. It is shown that this method, with the help of symbolic computation, provides a straightforward and powerful mathematical tool for solving nonlinear partial differential equations.


Articles with similar content:

NEW EXPLICIT METHODS FOR THE NUMERICAL SOLUTION OF DIFFUSION PROBLEMS
Annual Review of Heat Transfer, Vol.1, 1987, issue 1
David J. Evans
Application of Orthogonal Polynomials to Diffraction Problems
Telecommunications and Radio Engineering, Vol.54, 2000, issue 3
N. Guan, K. Yashiro, S. Ohkawa
A Strongly Convergent Modified Extragradient Method for Variational Inequalities with Non-Lipschitz Operators
Journal of Automation and Information Sciences, Vol.47, 2015, issue 7
Dmitriy A. Verlan , Lyubov M. Chabak , Vladimir V. Semenov
Scattering of Electromagnetic Waves by Two Superconducting Bands
Telecommunications and Radio Engineering, Vol.54, 2000, issue 7
Victor Filippovich Kravchenko, Victor Tikhonovich Erofeenko
TWO-DIMENSIONAL BOUNDARY VALUE PROBLEM FOR SYMMETRIC EQUATION OF ANOMALOUS DIFFUSION
Computational Thermal Sciences: An International Journal, Vol.8, 2016, issue 1
Marina Synah, Dmytro Kushnir, Tetiana Kirichok